# SDR USAA2008120592185

- Difficulty date: December 2, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 24,737 hours, 9,007 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 3353523030
- Part serial: DD940202
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: E, A

## Discrepancy

FLT 1419 PHL-LAX - EMERGENCY LANDING - CREW REPORTED A COMPRESSOR STALL AT FL310 ON THE NR 2 ENGINE.  AIRCRAFT DESCENDED TO 280 AND VIBRATIONS CONTINUED.  ENGINE WAS SHUT DOWN DUE TO BLUE ELECTRICAL SYSTEM FAILURE.  CREW DECLARED AN EMERGENCY AND DIVERTED TO COS.  MX R&R THE NR 2 ENGINE DUE TO FAILED BOROSCOPE.  ALSO REPLACED BLUE SYSTEM HYDRAULIC RESERVOIR PRESSURIZATION LINE AND HYDRAULIC LINE FROM PUMP TO ACOUSTIC FILTER DUE TO CHAFING.
